首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
On the set-theoretical Yang-Baxter equation
被引:0
|
作者
:
Lu, JH
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Arizona, Dept Math, Tucson, AZ 85721 USA
Univ Arizona, Dept Math, Tucson, AZ 85721 USA
Lu, JH
[
1
]
Yan, M
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Arizona, Dept Math, Tucson, AZ 85721 USA
Yan, M
Zhu, YC
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Arizona, Dept Math, Tucson, AZ 85721 USA
Zhu, YC
机构
:
[1]
Univ Arizona, Dept Math, Tucson, AZ 85721 USA
[2]
Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Hong Kong, Peoples R China
来源
:
DUKE MATHEMATICAL JOURNAL
|
2000年
/ 104卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:1 / 18
页数:18
相关论文
共 50 条
[1]
Set-theoretical solutions to the quantum Yang-Baxter equation
论文数:
引用数:
h-index:
机构:
Etingof, P
Schedler, T
论文数:
0
引用数:
0
h-index:
0
机构:
Harvard Univ, Dept Math, Cambridge, MA 02138 USA
Schedler, T
Soloviev, A
论文数:
0
引用数:
0
h-index:
0
机构:
Harvard Univ, Dept Math, Cambridge, MA 02138 USA
Soloviev, A
[J].
DUKE MATHEMATICAL JOURNAL,
1999,
100
(02)
: 169
-
209
[2]
On set-theoretical solutions to quantum Yang-Baxter equation
Gu, P
论文数:
0
引用数:
0
h-index:
0
机构:
Nankai Inst Math, Div Theoret Phys, Tianjin 300071, Peoples R China
Gu, P
Bai, CM
论文数:
0
引用数:
0
h-index:
0
机构:
Nankai Inst Math, Div Theoret Phys, Tianjin 300071, Peoples R China
Nankai Inst Math, Div Theoret Phys, Tianjin 300071, Peoples R China
Bai, CM
[J].
COMMUNICATIONS IN THEORETICAL PHYSICS,
2003,
39
(02)
: 141
-
143
[3]
Folding of Set-Theoretical Solutions of the Yang-Baxter Equation
Chouraqui, Fabienne
论文数:
0
引用数:
0
h-index:
0
机构:
Bar Ilan Univ, Ramat Gan, Israel
Univ Caen, LMNO, CNRS, UMR 6139, F-14032 Caen, France
Chouraqui, Fabienne
Godelle, Eddy
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Caen, LMNO, CNRS, UMR 6139, F-14032 Caen, France
Univ Caen, LMNO, CNRS, UMR 6139, F-14032 Caen, France
Godelle, Eddy
[J].
ALGEBRAS AND REPRESENTATION THEORY,
2012,
15
(06)
: 1277
-
1290
[4]
The matched product of set-theoretical solutions of the Yang-Baxter equation
论文数:
引用数:
h-index:
机构:
Catino, Francesco
Colazzo, Ilaria
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Salento, Dipartimento Matemat & Fis Ennio De Giorgi, Via Prov Lecce Arnesano, I-73100 Lecce, Italy
Univ Salento, Dipartimento Matemat & Fis Ennio De Giorgi, Via Prov Lecce Arnesano, I-73100 Lecce, Italy
Colazzo, Ilaria
Stefanelli, Paola
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Salento, Dipartimento Matemat & Fis Ennio De Giorgi, Via Prov Lecce Arnesano, I-73100 Lecce, Italy
Univ Salento, Dipartimento Matemat & Fis Ennio De Giorgi, Via Prov Lecce Arnesano, I-73100 Lecce, Italy
Stefanelli, Paola
[J].
JOURNAL OF PURE AND APPLIED ALGEBRA,
2020,
224
(03)
: 1173
-
1194
[5]
On the Colored and the Set-Theoretical Yang-Baxter Equations
Iantovics, Laszlo Barna
论文数:
0
引用数:
0
h-index:
0
机构:
George Emil Palade Univ Med Pharm Sci & Technol T, Gh Marinescu 38, Targu Mures 540139, Romania
George Emil Palade Univ Med Pharm Sci & Technol T, Gh Marinescu 38, Targu Mures 540139, Romania
Iantovics, Laszlo Barna
Nichita, Florin Felix
论文数:
0
引用数:
0
h-index:
0
机构:
Romanian Acad, Simion Stoilow Inst Math, Bucharest 010702, Romania
George Emil Palade Univ Med Pharm Sci & Technol T, Gh Marinescu 38, Targu Mures 540139, Romania
Nichita, Florin Felix
[J].
AXIOMS,
2021,
10
(03)
[6]
Geometric crystals and set-theoretical solutions to the quantum Yang-Baxter equation
Etingof, P
论文数:
0
引用数:
0
h-index:
0
机构:
MIT, Dept Math, Cambridge, MA 02139 USA
MIT, Dept Math, Cambridge, MA 02139 USA
Etingof, P
[J].
COMMUNICATIONS IN ALGEBRA,
2003,
31
(04)
: 1961
-
1973
[7]
Non-unitary set-theoretical solutions to the quantum Yang-Baxter equation
Soloviev, A
论文数:
0
引用数:
0
h-index:
0
机构:
MIT, Dept Math, Cambridge, MA 02139 USA
MIT, Dept Math, Cambridge, MA 02139 USA
Soloviev, A
[J].
MATHEMATICAL RESEARCH LETTERS,
2000,
7
(5-6)
: 577
-
596
[8]
Dehornoy's class and Sylows for set-theoretical solutions of the Yang-Baxter equation
Feingesicht, Edouard
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Caen Normandie, CNRS, LMNO, F-14000 Caen, France
Univ Caen Normandie, CNRS, LMNO, F-14000 Caen, France
Feingesicht, Edouard
[J].
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION,
2024,
34
(01)
: 147
-
173
[9]
Local Yang-Baxter correspondences and set-theoretical solutions to the Zamolodchikov tetrahedron equation
Igonin, S.
论文数:
0
引用数:
0
h-index:
0
机构:
PG Demidov Yaroslavl State Univ, Ctr Integrable Syst, Yaroslavl, Russia
PG Demidov Yaroslavl State Univ, Ctr Integrable Syst, Yaroslavl, Russia
Igonin, S.
Konstantinou-Rizos, S.
论文数:
0
引用数:
0
h-index:
0
机构:
PG Demidov Yaroslavl State Univ, Ctr Integrable Syst, Yaroslavl, Russia
PG Demidov Yaroslavl State Univ, Ctr Integrable Syst, Yaroslavl, Russia
Konstantinou-Rizos, S.
[J].
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,
2023,
56
(27)
[10]
On Solutions to the Set-Theoretical Yang-Baxter Equation in Wajs']jsberg-Algebras
Oner, Tahsin
论文数:
0
引用数:
0
h-index:
0
机构:
Ege Univ, Dept Math, TR-35100 Izmir, Turkey
Ege Univ, Dept Math, TR-35100 Izmir, Turkey
Oner, Tahsin
Katican, Tugce
论文数:
0
引用数:
0
h-index:
0
机构:
Ege Univ, Dept Math, TR-35100 Izmir, Turkey
Ege Univ, Dept Math, TR-35100 Izmir, Turkey
Katican, Tugce
[J].
AXIOMS,
2018,
7
(01):
←
1
2
3
4
5
→